Back to Search
Start Over
Symmetric singular linear control systems
- Source :
-
Applied Mathematics Letters . Aug2002, Vol. 15 Issue 6, p671. 5p. - Publication Year :
- 2002
-
Abstract
- Using the group inverse, an explicit solution to a symmetric singular system is described. The general explicit solution is derived when the symmetric singular system satisfies the regularity condition. Certain special properties of these singular systems are presented. Finally, a symmetric balanced realization is obtained from an equivalent standard control system. [Copyright &y& Elsevier]
- Subjects :
- *LINEAR control systems
*GENERALIZED inverses of linear operators
Subjects
Details
- Language :
- English
- ISSN :
- 08939659
- Volume :
- 15
- Issue :
- 6
- Database :
- Academic Search Index
- Journal :
- Applied Mathematics Letters
- Publication Type :
- Academic Journal
- Accession number :
- 7860663
- Full Text :
- https://doi.org/10.1016/S0893-9659(02)00026-5